# SDR GLBA2002096

- Difficulty date: June 30, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 12,755 hours, 16,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Solenoid
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENVIRO FAIL.  CLEANED PRESSURE SOLENOID, OPS CHECKED SYSTEM SATISFACTORY.
